Can medications cause twitching?

Post your questions about BFS here

Moderators: JohnV, Arron, garym

Can medications cause twitching?

Postby donquixote on October 7th, 2006, 12:43 pm

This is just something I was thinking about today. Before I had the twitches I had some difficulty swallowing, for which I was sent to an ENT and for an upper GI. However, because the appointment for the upper GI was about three weeks, and same for the ENT, I saw them only in the beginning of July, and all tests came back fine.

However the GP, while I was waiting, put me on Pantoparazol, which is a medication against acid reflux. Just before I stopped taking the medication in early-mid July I started getting constant muscle twitches and an odd muscle jerk. One of the rare side effects of medication is muscle twitching and muscle jerks. Now my GP says it's highly unlikely that there should be continuing side effects once the drug was out of my system, but I find it just a tad odd that this all started while I was on medication which sometimes, though rarely, caused muscle twitches and jerks. Any thoughts?
donquixote
Member
Member
 
Posts: 44
Joined: August 30th, 2006, 1:54 pm
Location: Toronto, Canada

Can medications cause twitching?

Sponsor

Sponsor
 

Return to Questions About BFS

Who is online

Users browsing this forum: Bing [Bot] and 14 guests